# SDR USAA2012072400019

- Difficulty date: July 22, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 11,098 hours, 3,986 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000200000
- Part serial: IC6473
- Condition: Saturated
- Location: Lt Elevator
- Part time: 11,107 hours, 3,989 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - WATER INGRESS ON LEFT ELEVATOR 5 INCHES INBOARD FROM RIB 10, 5 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR 5 INCHES INBOARD FROM RIB 10, 5 INCHES FROM TRAILING EDGE IAW A321 SRM 55-21-11 PARAGRAPH 5, E.
